I have very low blood pressure and suffer mainly from negative symptoms of schizophrenia, including intense, uncontrollable anxiety, complete loss of focus and concentration, flat affect, loss of menstruation at 38 and hair, insomnia and apathy. I'm a nervous mess and don't want to end up in a mental hospital. My family is poor and I'm destitute as well. I'm currently seeking help at a low budget clinic in Nashville. Out of curiosity, will antipsychotic meds affect my blood pressure which is already extremely low? I am 38, ill and a financial and emotional burden to my family. They don't want to deal with me anymore.
I am sorry to hear about your medical problems. Have you ever been diagnosed with schizophrenia or you think you suffer from it? Your symptoms can also be due to low thyroid function, polycystic ovary or due to depression, anxiety disorder, or severe anemia.
Please discuss with your doctor at the clinic. Antipsychotic medications usually do not lower the blood pressure, but you should ask your doctor about the side effect of any medications you are prescribed. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.